Vicon In The 3rd Trimester

2 Replies
missphish - April 1

I have been given vicodin for migraines, I am 30 wks and very concerned about the effect the medication has on the baby. It tends to make me fuzzy, anxious, and nauseous, is this also how my baby feels?

 

lexi - June 25

I take vicodin also for headaches Im 30 weeks as well. They say it can be harmful in high doses,but WHAT is high doses??? Im concered also but my headaches are really bad

 

Jbear - June 26

I think when they say it is harmful in high doses, they mean don't get addicted to it. I take it sometimes for migraines, and my baby moves just as much when I've taken it as otherwise, so I don't think it bothers the baby that much.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion